Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have AFIB, high blood pressure. Taken beta blocker atenolol. Recommended tenormin. Sufficient?

Hello, I have AFIB & high blood pressure. I am 75 yrs old & was a very active person before AFIB diagnosis about 2 yrs ago. I take 100mg of a beta blocker atenolol . My pharmacist has recommended that I take the name brand Tenormin instead of the generic since I am extremely tired all of the time. I am at my wits end with fatigue. I was nauseated all of the time on metoprolol. The doctor changed me to atenolol 100mg; nausea is better, but all I want to do is sleep or lie down.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
atrial fibrillation not only needs rate control by beta blocker, also needs anticoagulants to prevent thromboembolism.
so consult your doctor and evaluate the cause for AFib, and need of other medications.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor